Padé approximant (PA) has been studied through the investigations of the pattern formation generated on the complex plane. This paper deals with any analytical functions which are suspected to be elliptic and we are successful in applying the PA to display their global singularity structure. The basic idea is to investigate the distribution of the poles and zeros of the computed PA. One useful application is to numerically characterize the unknown general solutions of many ordinary differential equations of physical interest. Copyright © 2015 Research India Publications.
|Journal||Global Journal of Pure and Applied Mathematics|
|Publication status||Published - 2015|
CitationYee, T. L. (2015). On the distribution of poles and zeros of padé approximants for elliptic functions. Global Journal of Pure and Applied Mathematics, 11(1), 527-535.
- Elliptic functions
- Padé approximants
- Singularity structure